# SDR 96ZZZX373

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310DS
- Make and model: Piper PA-31
- Aircraft serial: 31579
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 4198301
- Condition: Stuck
- Location: Rt Mlg
- Part time: 4,278 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR WOULD NOT INDICATE DOWN IN THE AIR.  AIRCRAFT MADE EMERGENCY LANDING.  INSPECTED RIGHT GEAR, FOUND DOWNLOCK HOOK STUCK.  REMOVED PIVOT BOLT AND HOOK.  CLEANED AND LUBED.  REINSTALLED HOOK.  GEAR SWING OK.
